# SDR DL76P050005

- Difficulty date: January 3, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 35,561 hours, 17,407 cycles
- Engine: Pwa PW4060
- Engine time: 28,000 hours, 6,637 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727745
- Condition: Failed
- Location: Nr 2
- Part time: 28,000 hours, 6,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, A
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN OF RIGHT ENGINE.  CLIMBING THROUGH FL 260 WITH ALL ENG INDICATIONS NORMAL AND POWER AT CLIMB SETTING, ACFT SHUDDERED VIOLENTLY WITH LOUD BANG.  RIGHT ENG HAD FAILED.  ACCOMPLISHED ENGINE FAILURE CHECKLIST AND RETURNED TO TPA.  PASSENGER REPORTED FLAMES COMING FROM RIGHT ENG.  ENGINE INDICATIONS AT TIME OF FAILURE SHOWED NO N1, N2 OR EPR INDICATIONS.  FUEL FLOW WAS ZERO AND ENG WAS COMPLETELY INOP AT TIME THAT CHECKLIST WAS ACCOMPLISHED.  REPLACED ENGINE.
